Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Masturbation led to skin problem on penis head. How can I restore it? What cream to use?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9733 Questions
Question
Dear Doctor,

I am 26 years of age and I have been masterbating since the age of 15/16. I used to masterbate every day, sometimes 3/4 times a day but I have now cut this down to once a week.

The problem I have is that masturbating (I have no forskeen) has left with me with a skin problem on the head of my penis. I have attached images for your diagnosis. I am not sure what I can do to restore my skin to normality or which cream to use.

I live in the united kingdom.

Best regards,

XXXXXXX
Posted Sat, 9 Jun 2012 in Men's Health
 
 
Answered by Dr. Praveen Tayal 2 hours later
Hello,
Thanks for posting your query.
I have seen the pictures attached with the query.
It seems to be due to dermatitis caused by friction or an allergy. Most of the times such simple rashes do improve by applying 1% hydrocortisone cream locally.
You need to observe general cleanliness measures to avoid any infection in the area.
In addition development of symptoms including fever, mucopurulent discharge, burning micturition, ulceration, bleeding from the discolored areas of the penis and enlarged lymph nodes in the groin are symptoms that you should watch out for. In such a situation consulting a doctor for an examination might be helpful in such a situation.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: Masturbation led to skin problem on penis head. How can I restore it? What cream to use? 2 days later
Thank you for your email.

I no symptoms at all. I had had this for a year or so and there have been no symptoms whatsoever.

I have bought Hc45 Hydrocortisone Acetate 1% w/w but it states it should not be used on the gential area?
 
 
Answered by Dr. Praveen Tayal 1 hour later
Hello.
Thanks for writing again.
Such steroid ointments are not supposed to be used without a prescription on delicate areas like genitalia. In case this does not help then stronger prescription medicines may be needed.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor